Quantcast

Author Topic: What happens if you accidentally inject into a vein?  (Read 3967 times)

Mr.L

  • Hero Member
  • *****
  • Posts: 1125
    • View Profile
What happens if you accidentally inject into a vein?
« on: December 18, 2016, 08:20:18 pm »
The title is my question. Had anyone ever done this on accident?

cujet

  • Hero Member
  • *****
  • Posts: 1172
    • View Profile
Re: What happens if you accidentally inject into a vein?
« Reply #1 on: December 18, 2016, 11:13:55 pm »
My very first injection, performed by a doc, into the glutes, caused an hours long, instant coughing fit. I've always suspected that injection found a blood vessel inside the muscle.

In later years, on occasion, injections would cause a lesser variety of the same thing.

I can't say for sure that this is what happened. Only that I suspect it did.
58 years old
Autoimmune Hashimoto's, near zero natural T production
Cause: severe mononucleosis in my early 30's
Weight 235 and climbing despite eating far less
Height 5' 10"
180mg NPthyroid (natural desiccated pigs thyroid)
Labs (Oct 2017) , my T=730, TSH 0.03, T3+T4 mid-range normal.
Prednisone 10mg/day (no ACTH, dangerously low cortisol)
 
10% compounded creme. T=725, which feels just right.

Peak Testosterone Forum

Re: What happens if you accidentally inject into a vein?
« Reply #1 on: December 18, 2016, 11:13:55 pm »


Mr.L

  • Hero Member
  • *****
  • Posts: 1125
    • View Profile
Re: What happens if you accidentally inject into a vein?
« Reply #2 on: December 19, 2016, 01:38:08 am »
My very first injection, performed by a doc, into the glutes, caused an hours long, instant coughing fit. I've always suspected that injection found a blood vessel inside the muscle.

In later years, on occasion, injections would cause a lesser variety of the same thing.

I can't say for sure that this is what happened. Only that I suspect it did.

Thanks cujet

Sighalot

  • Hero Member
  • *****
  • Posts: 1064
    • View Profile
Re: What happens if you accidentally inject into a vein?
« Reply #3 on: December 19, 2016, 02:34:59 am »
From instructions supplied with nebido.

As with all oily solutions, Nebido must be injected strictly intramuscularly and very slowly (for at least two minutes). Pulmonary microembolism of oily solutions can in rare cases lead to symptoms such as cough, dyspnea, nausea, excessive sweating, chest pain, dizziness, paraesthesia, or syncope. These reactions may occur during or immediately after the injection and are reversible. Patients should be monitored during and immediately after each injection to early to be able to see possible signs and symptoms of microembolism of the lung caused by oil. Treatment is usually, for example by administration of oxygen.

Peak Testosterone Forum

Re: What happens if you accidentally inject into a vein?
« Reply #3 on: December 19, 2016, 02:34:59 am »


PeakT

  • Administrator
  • Hero Member
  • *****
  • Posts: 38446
    • View Profile
    • Peak Testosterone
Re: What happens if you accidentally inject into a vein?
« Reply #4 on: December 19, 2016, 02:44:52 am »
The title is my question. Had anyone ever done this on accident?

Read JinEE's comment here, i.e. it's very rare:

http://www.peaktestosterone.com/forum/index.php?topic=4718.0
THE MOST COMPREHENSIVE BOOK ON TRT/TESTOSTERONE:
https://www.amazon.com/Natural-Versus-Testosterone-Therapy-Myer/dp/1523210532/ref=sr_1_1?ie=UTF8&qid=1499116128&sr=8-1&keywords=natural+versus+testosterone+therapy
And check out my New Peak Testosterone Program: http://www.peaktestosterone.com/peak_testosterone_program
If you are on medications or have a medical condition, always check with your doctor first before making any lifestyle changes or taking new supplements.  And low testosterone is a medical condition.

Peak Testosterone Forum

Re: What happens if you accidentally inject into a vein?
« Reply #4 on: December 19, 2016, 02:44:52 am »